# SDR 2025F00019

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: General aviation
- Aircraft: N997DJ
- Make and model: Pilats PC1247E
- Aircraft serial: 2267
- Aircraft time: 520 hours, 572 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70382481901
- Part serial: 23013571
- Condition: Unserviceable
- Location: Zone 100
- Part time: 520 hours, 572 cycles
- Component: Modular Avionic, Hnywl
- Component part number: 70297824914
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

UPON REACHING FL240 AND LEVELING OFF FOR CRUSE THE RIGHT SIDE SCREENS SHOWED RED X ACROSS THEM. GPS SYSTEMS RESET AND BECAME UNAVAILIBLE TO THE FLIGHT CREW. PRESSURIZATION WOULD NOT DEPRESSURIZE FLIGHT CREW HAD TO MANUALLY DUMP THE PRESSURIZATION. FMS UNAVAILABLE. FLIGHT WAS ABORTED AND AIRCRAFT WAS VECTORED BACK TO THE AIRFIELD. GPS SYSTEMS SHOWED LOCATION AS PHOENIX, AZ. TROUBLESHOOTING WITH HONEYWELL SHOWED A FAILED POWER SUPPLY FOR MAU CHANNEL B.
